Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Opiate

Hay fever tablets

Do you guys think it will be OK to start taking OTC hay fever tablets 3 weeks after stopping a 40mg per day course of accutane?

Share this post


Link to post
Share on other sites
Do you guys think it will be OK to start taking OTC hay fever tablets 3 weeks after stopping a 40mg per day course of accutane?

I don't really see any problem there, I'm no expert though... Atleast I can't find any reason why you couldn't take antihistamine after accutane? Actually I dont see why you couldnt take it during accutane either.

Share this post


Link to post
Share on other sites

OTC are exactly the same as prescribed anyway...

and they are complete different midecations so I guess its fine...

well I hope so as im on 10mg a day of Loratadine (aka, most the ones in the shop like 'Clarytin'

Bf was too whilst takinf accutane...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×